Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 49, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 30, 2013, 5:49 PM CDT for Comanche County, Oklahoma. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2013, 5:49 PM CDT (22:49 UTC)
- Expired
- Mar 30, 2013, 6:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Comanche County, OK
The radar
The Altus AFB radar (KFDR), 52 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 6:15 PM CDT | HAIL 1 | 6 Nnw Cache, OK | AT CAMP DORIS IN WICHITA WILDLIFE REFUGE |
| Mar 30, 6:25 PM CDT | HAIL 1 | 3 Nw Lake Lawtonka, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -317 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 508 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
954
WUUS54 KOUN 302249
SVROUN
OKC031-302330-
/O.NEW.KOUN.SV.W.0049.130330T2249Z-130330T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT SAT MAR 30 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COMANCHE COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 630 PM CDT
* AT 543 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM LOCATED IN THE WICHITA MOUNTAINS WILDLIFE
REFUGE...ABOUT 7 MILES WEST-SOUTHWEST OF MEERS...AND MOVING EAST
AT 5 MPH.
HAZARDS IN THE WARNING INCLUDE...
LARGE HAIL UP TO PING PONG BALL SIZE...
DAMAGING WINDS IN EXCESS OF 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
MEDICINE PARK AND MEERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
HEAVY RAINFALL FROM THIS SLOW MOVING STORM MAY QUICKLY FLOOD LOW
WATER CROSSINGS AND OTHER FLOOD PRONE AREAS. HIKERS IN THE REFUGE
SHOULD FIND SHELTER AND AVOID CROSSING FLOOD PRONE STREAMS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET TO A
STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
&&
LAT...LON 3478 9880 3485 9870 3485 9857 3466 9846
3463 9875
TIME...MOT...LOC 2248Z 250DEG 5KT 3474 9871
$$
..SPEG.1 follow-up statement
057
WWUS54 KOUN 302312
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
612 PM CDT SAT MAR 30 2013
OKC031-302330-
/O.CON.KOUN.SV.W.0049.000000T0000Z-130330T2330Z/
COMANCHE OK-
612 PM CDT SAT MAR 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN COMANCHE COUNTY...
AT 607 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM LOCATED NEAR MEERS...MOVING NORTHEAST AT 10 MPH.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED IN THE WICHITA MOUNTAINS
NATIONAL WILDLIFE REFUGE 3 MILES SOUTHWEST OF THE VISITORS CENTER
MOVING SOUTHEAST AT 10 MPH.
HAZARDS IN THE WARNING INCLUDE...
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...
DAMAGING WINDS IN EXCESS OF 60 MPH...
LOCATIONS IMPACTED INCLUDE...
MEDICINE PARK AND MEERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIKERS SHOULD BE ALERT FOR POTENTIAL FLOODING FROM RAIN IN HIGHER
ELEVATIONS AND BE PREPARED TO SEEK HIGHER GROUND IF FLOODING IS
OBSERVED.
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET TO A
STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
&&
LAT...LON 3478 9880 3485 9870 3485 9857 3466 9846
3463 9875
TIME...MOT...LOC 2307Z 226DEG 11KT 3479 9860
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:51 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Mar 30, 3:51 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 351 PM CDT SAT MAR 30 2013 .DISCUSSION... CURRENTLY...TEMPS HAVE INCREASED STEADILY THROUGH THIS MORNING AND AFTERNOON...SCT TO BKN LOW TO MID STRATUS DECK CONTINUES TO HOLD ON EAST OF A LINE FROM PONCA CITY TO OKC TO LAWTON. CURRENT SURFACE ANALYSIS REVEALS A FEW VARIOUS WINDS SHIFT LINES/BOUNDARIES LEFT OVER FROM THIS MORNINGS CONVECTION ACROSS EASTERN AND CENTRAL OKLAHOMA. WHILE A SURFACE PRESSURE TROUGH CONTINUES TO RESIDE ACROSS THE REGION FROM A WEAK AREA OF LOW PRESSURE JUST EAST OF THE CAPROCK NORTHWEST INTO SOUTHWESTERN IOWA. WHILE A COLD FRONT REMAINS WELL NORTH OF THE SOUTHERN PLAINS...FROM CENTRAL COLORADO TO SOUTHEASTERN NEBRASKA. SYNOPTICALLY...A REX BLOCK OVER THE NORTHEASTERN PAC WILL CONTINUE TO PROGRESS SLOWLY EASTWARD THROUGH THIS EVENING. SPLIT WESTERLY FLOW WILL CONTINUE TO CONVERGE ACROSS THE INTER-MOUNTAIN WEST/CENTRAL ROCKIES. IN RESPONSE...THIS WILL INFLUENCE A WEAK 500MB SHORTWAVE TROUGH TO MOVE SOUTH/SOUTHEASTWARD THROUGH THE CENTRAL PLAINS...TRANSVERSING THE BASE OF THE LARGER 500MB TROUGH DIGGING SOUTH OF THE HUDSON BAY INTO THE NORTHERN GREAT LAKES. AS THE SHORTWAVE DROPS SOUTH...IT WILL BRING THE SFC FRONT WITH IT...RESULTING IN INCREASED SHOWER AND THUNDERSTORM CHANCES ACROSS OKLAHOMA AND WESTERN NORTH TEXAS STARTING TONIGHT THROUGH MID DAY SUNDAY. TONIGHT... TIMING OF CONVECTIVE ONSET CONTINUES TO BE A CHALLENGE. CURRENTLY THINKING SHOWERS AND THUNDERSTORMS WILL DEVELOP AFTER DARK...AS THE FRONT ENTERS THE REGION AND FINALLY PROVIDES A DECENT SOURCE OF LIFT. NAM BUFR SOUNDINGS CONTINUE TO INDICATE A 950-850MB EML SPREAD FROM SOUTHERN KANSAS TO NORTHERN TEXAS. WITH CONTINUED SURFACE HEATING FROM KSPS TO KOKC THROUGH THE LATE AFTERNOON HOURS...WILL LIKELY CONTINUE TO SEE A WEAKENING OF THE EML. MOISTURE WISE...SURFACE DEW POINTS REMAIN SEASONABLE...FROM THE MID TO UPPER 50S ACROSS THE REGION. THIS WILL BODE WELL FOR INSTABILITY...WITH MUCAPE IN THE 1000-500MB LEVEL TOPING 2000 J/KG LATER THIS EVENING FROM NORTHERN TEXAS INTO SOUTHERN OKLAHOMA. OVERALL...SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP LATE TONIGHT...WITH THE BEST CHANCE FOR STRONG TO SEVERE STORMS FOCUSED ALONG THE RED RIVER VALLEY REGION. SOUTHERN OKLAHOMA/NORTHERN TEXAS LOOKS TO BENEFIT THE MOST FROM THE IMPACT OF THE FRONT...WHERE IT APPEARS THE INCREASED PRESSURE GRADIENT AND WIND SHIFT LINE WILL DEVELOP WITH THE ARRIVAL OF THE FRONT THROUGH 31/06Z. SEVERE POTENTIAL...DECENT THETA E ADVECTION ACROSS THE REGION WILL RESULT IN SFC-600MB THETA E DIFFERENCES OF 10 TO 20 K...MORE THAN ENOUGH FOR AN INCREASED SEVERE WIND THREAT. HOWEVER...HAIL WILL CONTINUE TO BE THE PRIMARY THREAT...MODEST 0-6KM SHEAR OF 30 TO 40 KTS WILL COMBINE WITH DECENT CAPE IN THE -20 TO -30 C RANGE...AS INDICATED BY BUFR SOUNDINGS ACROSS WESTERN NORTH TEXAS AND SOUTHERN OK. LARGE..DAMAGING HAIL CAN BE ANTICIPATED WITH THE STRONGEST STORMS. CONVECTION IS EXPECTED TO CONTINUE THROUGH SUNDAY MORNING...BEFORE SCATTERED SHOWERS AND THUNDERSTORMS FINALLY EXIT ACROSS NORTHEASTERN TEXAS THROUGH NOON. AFTER WHICH...SFC HIGH PRESSURE WILL SPREAD ACROSS THE PLAINS...OFFERING A COOL DOWN AND A LULL IN PRECIP CHANCES. START OF THE WORK WEEK... WITH THE EASTERN PACIFIC BLOCK BREAKING DOWN...THE 500MB WAVE OVER NORCAL WILL CONTINUE TO MOVE INLAND SUNDAY EVENING...MERGING WITH THE NORTHERN STREAM OF UPPER LEVEL WESTERLIES ACROSS THE INTERMOUNTAIN WEST THROUGH EARLY MONDAY MORNING. WITH THE STRENGTHENING EASTERN TROUGH DIGGING SOUTH AND EAST OF HUDSON BAY...A SLIGHT RIDGE AXIS WILL DEVELOP THROUGH THE PANHANDLES/AHEAD OF THE FRONT RANGE SUNDAY NIGHT. WITH SURFACE HIGH PRESSURE SLIDING SOUTHWARD ACROSS THE NORTHERN PLAINS THROUGH MONDAY...THE SURFACE PRESSURE GRADIENT WILL INCREASE...WITH A WEAK SURFACE LOW DEVELOPING ACROSS EASTERN NEW MEXICO/FAR WEST TEXAS. THE ASSOCIATED FRONTAL BOUNDARY WILL THEN DROP SOUTHWARD ACROSS THE SOUTHERN PLAINS THROUGH TUESDAY MORNING. INCREASED PRECIP CHANCES ACROSS NORTHWESTERN OKLAHOMA MONDAY MORNING...WHERE SUFFICIENT LIFT FROM THE FRONT LOOKS TO BE MAINTAINED...AS INDICATED BY AN INCREASE IN THETA E ADVECTION AND GRADIENT IN THE LOW TO MID LEVELS FROM SOUTHWESTERN KANSAS THROUGH NORTH CENTRAL OKLAHOMA. AS THE SFC LOW CONTINUES TO SINK SOUTHWARD...RAIN CHANCES WILL GRADUALLY INCREASE ACROSS ACROSS THE SOUTHERN PLAINS FROM MONDAY NIGHT THROUGH TUESDAY AS THE 500MB LOW MOVES SOUTHEASTWARD ACROSS THE FOUR CORNERS. MID-RANGE GUIDANCE CONTINUES TO INDICATE CONTINUAL PRECIP CHANCES THROUGH WEDNESDAY AS THE UPPER LOW CONTINUES TO ADVANCE SOUTHEASTWARD...WITH THE TROUGH AXIS FROM SOUTHEASTERN NEBRASKA THROUGH SOUTHWESTERN NEW MEXICO. LONG RANGE GUIDANCE FROM THE GFS AND ECMWF BEGIN TO DIVERGE THROUGH THURSDAY MORNING...WITH THE GFS THE QUICKER OF THE TWO WITH THE EXIT AND INTENSITY OF THE UPPER LOW. OVERALL...UPPER LEVEL RIDGING WILL BEGIN TO INCREASE ACROSS THE SOUTHWEST...WITH SURFACE HIGH PRESSURE DEVELOPING ACROSS THE CENTRAL PLAINS THROUGH THE END OF THE WEEK. KURTZ && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 56 70 46 63 / 50 30 0 30 HOBART OK 56 70 47 64 / 60 20 10 40 WICHITA FALLS TX 60 73 52 73 / 60 40 0 20 GAGE OK 47 70 43 54 / 40 10 20 60 PONCA CITY OK 50 71 43 53 / 50 10 0 40 DURANT OK 59 72 52 72 / 70 70 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Mar 30, 12:00 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT SAT MAR 30 2013
OKZ004>048-050>052-TXZ083>090-311000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT SAT MAR 30 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS SOUTHEAST OF A LINE FROM ARNETT TO MEDFORD.
THE SLIGHT RISK AREA INCLUDES ALL OF WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM LATE
THIS AFTERNOON INTO THE EVENING AND OVERNIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PREPARE FOR POSSIBLE SEVERE WEATHER OPERATIONS THIS
AFTERNOON THROUGH TONIGHT.
DISCUSSION...
MODERATE INSTABILITY WILL AGAIN BE IN PLACE ACROSS OKLAHOMA AND
NORTH TEXAS TODAY. SEVERAL WEAK WAVES IN THE FLOW ALOFT...ALONG
WITH SEVERAL BOUNDARIES AT THE SURFACE...WILL SUPPORT SOME
THUNDERSTORM DEVELOPMENT. AFTERNOON HEATING WILL ENHANCE THE
INSTABILITY...AND STORMS WILL LIKELY DEVELOP LATE THIS AFTERNOON
OR EARLY EVENING. A WEAK COLD FRONT WILL MOVE SOUTHEAST THROUGH THE
AREA TODAY AND TONIGHT... AND LOW-LEVEL CONVERGENCE ALONG THIS FRONT
WILL HELP SUSTAIN STORM DEVELOPMENT INTO THE NIGHT. THE MAIN CONCERNS
WITH THESE STORMS WILL BE LARGE HAIL... ALTHOUGH STRONG WINDS WILL
ALSO BE POSSIBLE. THE RISK WILL DIMINISH FROM NORTHWEST TO SOUTHEAST
WITH TIME AS THE FRONT MOVES THROUGH.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAR 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS CHANCES WILL PERSIST INTO SUNDAY. THUNDERSTORM
CHANCES WILL AGAIN DEVELOP MONDAY AND EARLY TUESDAY.
OTHER HAZARDOUS WEATHER...
TEMPERATURES WILL DROP TO AROUND FREEZING IN NORTHERN OKLAHOMA TUESDAY
AND WEDNESDAY MORNINGS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SUNDAY MARCH 31.
.26.In the hours before
Special weather statement, Mar 30, 5:36 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
536 PM CDT SAT MAR 30 2013
OKZ038-302300-
COMANCHE OK-
536 PM CDT SAT MAR 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE COUNTY
UNTIL 600 PM CDT...
AT 530 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
MEERS...MOVING NORTHEAST AT 15 MPH. THIS STORM IS OVER THE WICHITA
MOUNTAINS WILDLIFE REFUGE. HIKERS AND OTHERS IN THE REFUGE SHOULD
FIND A PLACE OF SHELTER.
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3478 9883 3486 9870 3485 9852 3470 9842
3461 9874
TIME...MOT...LOC 2230Z 243DEG 11KT 3474 9871
..SPEG.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 48 min |
| Mar 29, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 44 min |
| Mar 29, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 39 min |
| Mar 29, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 49 min |
| Mar 29, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 49 min |
| Mar 29, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 47 min |
| Mar 29, 8:17 PM CDT | Special Weather Statement | OUN | Cotton | 13 min |
| Mar 29, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 45 min |
| Mar 29, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 48 min |
| Mar 29, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 49 min |
| Mar 29, 9:51 PM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| Mar 29, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 47 min |
| Mar 29, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 50 min |
| Mar 29, 10:33 PM CDT | Special Weather Statement | OUN | Alfalfa, Woods | 27 min |
| Mar 29, 10:54 PM CDT | Special Weather Statement | OUN | Jefferson | 36 min |
| Mar 29, 11:02 PM CDT | Special Weather Statement | OUN | Woods | 28 min |
| Mar 29, 11:08 PM CDT | Special Weather Statement | OUN | Kingfisher | 37 min |
| Mar 29, 11:10 PM CDT | Special Weather Statement | OUN | Lincoln | 35 min |
| Mar 29, 11:19 PM CDT | Special Weather Statement | OUN | Grant | 26 min |
| Mar 29, 11:34 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Love | 26 min |
| Mar 29, 11:47 PM CDT | Special Weather Statement | OUN | Noble | 43 min |
| Mar 29, 11:49 PM CDT | Special Weather Statement | OUN | Grant | 26 min |
| Mar 30, 12:46 AM CDT | Special Weather Statement | OUN | Kingfisher | 44 min |
| Mar 30, 1:18 AM CDT | Special Weather Statement | OUN | Alfalfa | 42 min |
| Mar 30, 2:16 AM CDT | Special Weather Statement | OUN | Grant | 29 min |
| Mar 30, 3:12 AM CDT | Special Weather Statement | OUN | Logan, Oklahoma | 33 min |
| Mar 30, 6:19 AM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Mar 30, 6:31 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 44 min |
| Mar 30, 6:40 AM CDT | Special Weather Statement | OUN | Kay | 35 min |
| Mar 30, 5:36 PM CDT | Special Weather Statement | OUN | Comanche | 24 min |
| Mar 30, 6:23 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 37 min |
| Mar 30, 6:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 35 min |
| Mar 30, 6:36 PM CDT | Special Weather Statement | OUN | Seminole | 24 min |
| Mar 30, 6:52 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 23 min |
| Mar 30, 6:55 PM CDT | Special Weather Statement | OUN | Seminole | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.